CureZone   Log On   Join
Re: Burning Pain Burrowing Deeper into my Gut using MMS
 
Esstee Views: 2,555
Published: 6 years ago
 
This is a reply to # 2,128,418

Re: Burning Pain Burrowing Deeper into my Gut using MMS


Since Miracle-Mineral-Supplement is very a harsh chemical it would be very hard to say what caused your stomach pain & upset. Though my first inclination would be a classic Miracle-Mineral-Supplement reaction. Which I think alot of people are prone too.

As for the tape worm, I personally can't answer as I have no experience with such things. Whereas on the Miracle-Mineral-Supplement side, I have years of experiences along with throwing-up stories to share. :)

PS. if you can't handle MMS(which many people do), you can make CDS which will not affect your stomach or cause you to throw up. In fact, CDS has most of the benefits of MMS without the smell, taste or side effects. For more on how to make CDS, please refer to the following article: http://www.mmsinfo.org/infosheets/cds_making_shot_glass_method.pdf



Hope this helps.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.188 sec, (1)